# SDR R61A2021040700321

- Difficulty date: April 7, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N245JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 31,097 hours, 19,540 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003719005
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 PAX DOOR LWR BEAM GIRT BAR FITTING HAS CORROSION. REMOVED DAMAGED L-1 PAX DOOR LWR BEAM. LOCATED, DRILLED AND INSTALLED NEW L-1 PAX DOOR LWR BEAM. REF EMB SRM 51-40-08
